Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Proof of a conjectured asymptotic expansion for the approximation of surface integrals


Authors: P. Verlinden and R. Cools
Journal: Math. Comp. 63 (1994), 717-725
MSC: Primary 65D30
MathSciNet review: 1257581
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Georg introduced a new kind of trapezoidal rule and midpoint rule to approximate a surface integral over a curved triangular surface and conjectured the existence of an asymptotic expansion for this approximation as the subdivision of the surface gets finer. The purpose of this paper is to prove the conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1994-1257581-3
PII: S 0025-5718(1994)1257581-3
Keywords: Numerical integration, surface integral, Euler-Maclaurin expansion, boundary element method
Article copyright: © Copyright 1994 American Mathematical Society